Posted by: Anonymous | 2009-05-19

hormone imbalance

Hi - I am 30 years old, female, and have been on the pill for about 15 years. My first question is: can being on the Pill for so long make me fertile or encourage early menopause? My second question is: for the last few months I have been waking in the night to urinate, often get much hotter than others, wake sweating (but not Hot flushes), and am very irritable. My sugar, bld pressure &  cholesterol are all perfect. Could this be early menopause (my mother was in perimenopause by 33), and would you suggest I go off the Pill. I am on Marvelon.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not cause early menopause.
It sounds like you could have a bladder infection with a fever.
Symptoms of early menopause would be masked by the Pill anyway and this does not sound likely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-05-19

I forgot to say I have had a urine test for bladder infection, and this came up negative. Also, I am very thirsty even though my sugar is fine. The symptoms have been going on for several months now, and I htink it unlikely that this is a bladder infection lasting nearly a year. Thanks anyway.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.